# SDR 03141405

- Difficulty date: May 22, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N405FJ
- Make and model: Dorner DO328300
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, AFT EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED AFT EXTERIOR EMERGENCY LIGHT. AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
